# SDR AALA202503134457

- Difficulty date: February 26, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 62,798 hours, 25,848 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Fitting
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SIDE ENGINE STRUT AFT FAIRING, RIGHT HAND SUPPORT FITTING IS WORN. LEFT ENGINE SRTUT AFT FAIRING REMOVED DAMAGED LATERAL RESTRAINT AND INSTALLED NEW LATERAL RESTRAINT FITTING. PER B737-NG SRM 51-40-02-0G.
